[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 2 (Vol.3- No.2 2006) ::
مجله ندا 2006, 3(2): 27-33 Back to browse issues page
محاسبه احتمال های فوق هندسی با استفاده از چندجمله ای های چبیشف
Farzaneh Safavimanesh
Abstract:   (6415 Views)
This article has no abstract.
Full-Text [PDF 111 kb]   (93 Downloads)    
Type of Study: translate |
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Safavimanesh F. محاسبه احتمال های فوق هندسی با استفاده از چندجمله ای های چبیشف. مجله ندا. 2006; 3 (2) :27-33
URL: http://neda.irstat.ir/article-1-42-en.html


Volume 3, Issue 2 (Vol.3- No.2 2006) Back to browse issues page
نشریه دانشجویی آمار (ندا) NEDA: Student Statistical Journal
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3991